# SDR UALA2011121406842

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 63,657 hours, 23,443 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4RT FWD GIRT BAR LINKAGE ATTACH FITTING INSTALLED INCORRECTLY WITH SERRATED PLATE ON DOOR. (CENTER GROOVE NO ALIGNED WITH NOTCH IN PLATE).  REPLACED FWD GIRT BAR LINKAGE ATTACH FITTING ON PASS DOOR 4R.
